American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Moshe Goldberg and Thomas J. Laffey. On the radius in Cayley--Dickson algebras. Proc. Amer. Math. Soc. 143 (2015) 4733-4744. MR 3391032.
Abstract, references, and article information   
View Article: PDF

[2] Vladimir G. Tkachev. A generalization of Cartan's theorem on isoparametric cubics. Proc. Amer. Math. Soc. 138 (2010) 2889-2895. MR 2644901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ernst Dieterich. Quadratic division algebras revisited (Remarks on an article by J. M. Osborn). Proc. Amer. Math. Soc. 128 (2000) 3159-3166. MR 1690982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Borut Zalar. On Hilbert spaces with unital multiplication . Proc. Amer. Math. Soc. 123 (1995) 1497-1501. MR 1233986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Rigas. An elementary section of a bundle . Proc. Amer. Math. Soc. 102 (1988) 1099-1100. MR 934896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia